London based DJ, vocalist & model Josh Parkinson brings the finest House, Disco & Techno to #SelectFridays every week from 14:00
International superstar Roger Sanchez joins the #SelectSaturdays line up every week from 04:00am
Jessi May keeps #TuesdayBreakfast rolling with the finest House, Tech-House, Disco & Funk.
SUNANA give us an energetic 2 hours of Latin-infused House, every Wednesday from 10:00am.
Jayli brings her Jagged Jungle radio show to Select, every Thursday morning from 08:00am, expect an explosive 2 hours, bursting with Tropical flavours!
Catch Pablo:Rita on Select, every Saturday at 12:00 for Bunker Beats.
Catch SassyB every Monday lunchtime from 14:00, playing all things House & Disco.
Nora En Pure keeps Wednesday mornings rolling every week from 06:00 with the best in Purified beats.
Catch WOLVESOUND every week on #SundayNightSelect, every week from 20:00 hours.
The legendary Oliver Heldens takes over every Saturday night/Sunday morning from 03:00am for his Heldeep radio show.
Amy Lauren heats up #SelectFridays, every week from 12:00 midday.
DJ, producer & percussionist Joshua Roberts brings his Destinations radio show to #SelectFridays every week from 16:00
Ollie Weeks brings you the finest UK Garage, every Monday from 4pm.
Cal Carthy gives you 2 hours of the finest upfront Electronic music, every Tuesday from 20:00 hours.
Kruel Intentions keep #FridayNightSelect rolling every week from 18:00
Sully keeps #WednesdayNightSelect rolling, every week from 18:00 hours.
Catch Leena Punks playing the finest Afro, Funky & Deep House, every Monday from 10:00am
Claptone takes #FridayNightSelect in to the early hours of Saturday morning every week from 03:00am.
Catch RAFE every Monday from 10pm, playing all things House & Techno.
Catch Nevs Valentine every week from 20:00 playing the finest House Music
Dean Dalgliesh gives us 2 hours of House & Disco every week from 12:00 midday.
Asubu completes #SundayNightSelect every week from 22:00 hours.
iAmTaM keeps #SelectSaturdays rolling every week from 10:00am
Ellie Sax gives us an hour of high energy, feelgood House Music, supercharging every Friday morning from 10:00am.
Initial Flip brings his Flipside radio show to Wednesday drive time, every week from 4pm.
DJ Emma brings us the finest House, Disco & Soul every Thursday afternoon from 12:00
Andy Funkfusion brings the finest House, Soul & Funk to #SelectSundays every week from 07:00am.
Luca keeps #SelectSundays moving every week from 2pm.
Funk DaFogs kicks off #SelectSaturdays with the finest House & Club Classics
Nick Christoforou brings the vibes to #SaturdayNightSelect every week from 20:00 hours.
Next Of Kin brings his vibe to Select, every Friday night from 20:00 hours.
Alixe kicks off #SundayNightSelect every week from 16:00 hours.
Dots Per Inch gives us an hour of upfront House music, every Thursday evening from midnight.
Paul Van Dyk brings his VONYC Sessions radio show to every Saturday night/Sunday morning from 01:00am
Terry James brings the finest Disco, Funk & Soul to lunchtimes on #SelectSundays
Effskay keep #SelectSundays rolling, every week from 18:00 hours.
Alexis Lloyd brings his Heart's Of House radio show to Select, every Wednesday from 14:00 hours.
Catch Anthony James with The Audio Therapy Show, every Thursday from 10:00am.
Catch Chelsea Singh on #WednesdayBreakfast every week from 8am.
Catch Alan Fitzpatrick every Wednesday evening from midnight, for his 'We Are The Brave' radio show
Antonio Kolic keeps #MondayNightSelect rocking every week from 00:00
Drew Dapps keeps #ThursdayNightSelect rolling every week from 01:00am
Stereotype kicks off #SaturdayNightSelect each week from 18:00 hours.
Cardinal Sins keeps #ThursdayNightSelect rocking every week from 22:00
George Turner continues #TuesdayNightSelect every week from 22:00
John Power gives you a solid hour of House & Disco, every Monday morning from 08:00am
Lewis John keeps #SelectTuesdays rolling with 2 hours of cutting edge House music, every week from 10:00
Tom Short gives us the finest House & Club Classics every Saturday from 14:00
Nana B keeps #FridayNightSelect rolling every week from 22:00 hours.
Queen JRK joins Nevs Valentine every week from 8pm on #MondayNightSelect
Scarlett Lapidus lights up Wednesday lunchtime with a unique and eclectic selection of World Music, Disco & House.
Sam Dowling keeps #ThursdayNightSelect rocking every week from 8pm
Yousif Abdulla keeps #WednesdayNightSelect rolling every week from 20:00
The head honcho at Let There Be House gives us an hour of fierce upfront House Music every Friday from 11:00
Marcellus gives us 2 hours of full on House & Techno, alternate Tuesdays from 20:00 hours.
As I Am brings the finest cutting edge House Music with his Future Heroes show, every Thursday afternoon from 12:00.
Catch Sons Of Audio every Saturday from 18:00, getting you ready for your big night out.
Damon Hess gives us 1 hour of Vocal & Tech-House, every Thursday evening from midnight